| Model Number |
SUTR ANCH SWVLK TENOD BIOCOM 6.25X19.1MM |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/04/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
It was reported that during a biceps tenodesis surgery the device could not be inserted completely.After several attempts to fix it correctly with a screwdriver, it was unscrewed and it was found out that the front tip of the anchor was defective resp.A small part was torn off and therefore the device could not be inserted any further.The divide was removed and a new one was used without problems.According to the surgeon no harm for patient, operator or third party occurred.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.